Alert archive / Missouri / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 101, NWS Kansas City, MO

June 7, 2009Holt County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Jun 7, 2009, 5:54 PM CDT for Holt County, Missouri. It was in force for 36 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2009, 5:54 PM CDT (22:54 UTC)
Expired
Jun 7, 2009, 6:30 PM CDT
In force
36 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon

County Holt County, MO

The radar

The Topeka radar (KTWX), 145 km from the middle of the area, began a volume at 22:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 6:27 PM CDTHAIL 1.251 W Fortescue, MO
Jun 7, 6:27 PM CDTHAIL 1.75Fortescue, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 33 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 3:45 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 10.9 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2009-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1088 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2009-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 276 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1088 J/kg
Mixed-layer CIN
-394 J/kg
Mixed-layer LCL
689 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
276 m²/s²
0-3 km storm-relative helicity
191 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KEAX 072254
SVREAX
MOC087-072330-
/O.NEW.KEAX.SV.W.0101.090607T2254Z-090607T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
554 PM CDT SUN JUN 7 2009

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL HOLT COUNTY IN NORTHWEST MISSOURI...

* UNTIL 630 PM CDT

* AT 554 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR FALLS CITY...AND MOVING NORTHEAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CRAIG AROUND 625 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE BIG
LAKE...FORTESCUE AND BIGELOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SUNDAY EVENING
FOR NORTHEASTERN KANSAS AND NORTHWESTERN MISSOURI.

LAT...LON 4025 9540 4007 9523 4003 9539 4005 9541
      4008 9541 4009 9539 4012 9540 4013 9543
      4017 9546 4021 9547
TIME...MOT...LOC 2254Z 241DEG 20KT 4007 9553

$$

21
1 follow-up statement
000 
WWUS53 KEAX 072315
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
615 PM CDT SUN JUN 7 2009

MOC087-072330-
/O.CON.KEAX.SV.W.0101.000000T0000Z-090607T2330Z/
HOLT MO-
615 PM CDT SUN JUN 7 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
HOLT COUNTY UNTIL 630 PM CDT...

AT 614 PM CDT... NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING WALNUT SIZE HAIL.
 THIS STORM WAS LOCATED 8 MILES EAST OF FALLS CITY...MOVING EAST AT
15 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  CRAIG AROUND 630 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE BIG
LAKE...FORTESCUE AND BIGELOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SUNDAY EVENING
FOR NORTHEASTERN KANSAS AND NORTHWESTERN MISSOURI.

LAT...LON 4025 9540 4007 9523 4003 9539 4005 9541
      4008 9541 4009 9539 4012 9540 4013 9543
      4017 9546 4021 9547
TIME...MOT...LOC 2315Z 251DEG 12KT 4007 9545

$$

21

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 3:27 PM CDT, 2 hours 27 minutes earlier.

Area forecast discussion, Jun 7, 3:27 PM CDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
327 PM CDT SUN JUN 7 2009

.DISCUSSION...

MAIN FORECAST CONCERN IS FOR POSSIBLE SEVERE THUNDERSTORMS LATE THIS
AFTERNOON AND OVERNIGHT.

THIS EVENING AND TONIGHT:
THE AIRMASS ACROSS WESTERN MISSOURI AND EASTERN KANSAS HAS BECOME
VERY UNSTABLE WITH WIDESPREAD UPPER 60 DEWPOINTS AND SOME AREAS
MAYBE HITTING 70. THE AREA REMAINS CAPPED DUE TO WARM AIR ALOFT
BETWEEN 800 AND 700 MB AS NOTED ON THE 19Z TOP SOUNDING. 18Z SURFACE
ANALYSIS SHOWS THE LOW PRESSURE CENTER ROUGHLY NEAR KMHK WITH A WARM
FRONT EXTENDING NORTHEASTWARD INTO SOUTHEAST NEBRASKA THROUGH IOWA.
A COLD FRONT EXTENDS FROM THE LOW THROUGH SOUTH CENTRAL KANSAS WITH
SOME KIND OF CONVERGENCE LINE/ PRE FRONTAL TROUGH. THE 19Z DDC
SOUNDING COOLED BY ABOUT 2 DEGREES C. WE MAY HAVE TO WAIT FOR THE
COOLER AIR ALOFT CLOSER TO THE UPPER SYSTEM TO GET THINGS INITIATED.
SHEAR REMAINS IMPRESSIVE...WITH 0-6KM SHEAR AROUND 50 KTS. THAT SHEAR
COMBINED WITH THE VERY UNSTABLE AIRMASS WILL LEAD TO STORMS QUICKLY
BECOMING SUPERCELLULAR WITH VERY LARGE HAIL LIKELY ALONG WITH
TORNADOES AND DAMAGING WINDS. THE MOST LIKELY AREAS TO SEE A TORNADO
WILL BE ALONG AND WEST OF I-35. 3-6 KM SHEAR DECREASES INTO THE
OVERNIGHT HOURS /03-06Z/ AND AS LOW LEVEL SHEAR INCREASES IN THAT
SAME TIME FRAME...A TRANSITION FROM SUPERCELLS TO MORE LINEAR
CONVECTION IS LIKELY. THIS TRANSITION LIKELY WILL OCCUR JUST WEST
I-35. THERE IS STILL CONSIDERABLE UNCERTAINTY AS TO THE SOUTHERN
EXTENT OF CONVECTION... BUT GIVEN THE STRENGTH OF THE CAP IT SEEMS
UNLIKELY THAT STORMS WILL DEVELOP VERY FAR SOUTH. WITH THAT IN
MIND...STILL ANTICIPATE THE KANSAS CITY METRO BEING ON THE SOUTHERN
SIDE OF ANY KIND OF CONVECTIVE SYSTEM AS THAT SYSTEM MOVES ACROSS
NORTHERN MISSOURI. DAMAGING WINDS ARE MOST LIKELY AFTER THE
TRANSITION FROM SUPERCELLS TO LINEAR CONVECTION...BUT CAN NOT RULE
OUT SEVERE HAIL AND POSSIBLY A TORNADO GIVEN THE HIGH VALUES OF LOW
LEVEL SHEAR.

MONDAY:
COLD FRONT WILL PUSH THROUGH THE AREA TOMORROW AFTERNOON. THIS MAKES
FOR A SOMEWHAT TRICKY TEMPERATURE FORECAST WITH THE SOUTHEAST HALF
LIKELY TO WARM UP INTO THE 80S AHEAD OF THE FRONT AND THE
NORTHWESTERN THIRD OF THE FORECAST AREA LIKELY STAYING IN THE 70S.
THIS PUTS THE METRO IN THE TRICKY AREA OF EITHER HEATING UP AHEAD OF
THE FRONT OR STAYING STEADY AND/OR COOLING BEHIND THE FRONT. THERE
MAY ALSO BE LEFTOVER CLOUD DEBRIS FROM ANY CONVECTIVE
SYSTEM...THOUGH THIS WOULD MOST LIKELY AFFECT THE NORTHEAST PORTION
OF THE FORECAST AREA. ALL IN ALL MONDAYS HIGHS ARE LOW CONFIDENCE.

CDB

BY MONDAY NIGHT...THE COLD FRONT IS EXPECTED TO SAG SOUTH INTO
CENTRAL ARKANSAS. PREFER THE MORE SRN POSITION OF THE NAM AS OPPOSED
TO THE GFS AS THE AIR MASS IS UNSEASONABLY COOL OVER THE NRN PLAINS
WITH CONVECTION ALONG THE BOUNDARY TO AID IN ITS SWD PROGRESSION.

AS A RESULT...PREFER THE NAM OVER THE GFS ON TUESDAY WITH ISENTROPIC
LIFT...MAINLY OVER THE SRN GRIDS ON TUESDAY. ISENTROPIC LIFT ON THE
305-310K SFC BECOMES RATHER STG TUESDAY NGT...THEREFORE HAVE RAISED
POPS.

MEDIUM RANGE...

ISENTROPIC LIFT CONTINUES ON WEDNESDAY TO THE NORTH OF THE BOUNDARY
WHICH IS EXPECTED TO BE LOCATED IN SRN MO AS A SHORTWAVE EXITS THE
SWRN US TROUGH. TIMING OF THE SHORTWAVES ARE IN QUESTION...THEREFORE
WILL HOLD THE POPS INTO WEDNESDAY NIGHT. OTHERWISE...MODELS ARE IN
GENERAL AGREEMENT OVER THE UPPER FLOW REGIME...BUT SUFFER FROM THE
USUAL DIFFERENCES IN TIMING. MODELS ARE HAVING DIFFICULTY WITH THE
PLACEMENT AND INTENSITY OF THE COLD CORE LOW IN SCNTRL CANADA AND ITS
INTERACTION WITH THE WEAKER TROUGH OVER THE DESERT SOUTHWEST.
REGARDLESS OF SOLUTION...THE NRN BRANCH OF THE JET WILL LIKELY HOLD
THE SFC BOUNDARY TO THE SOUTH OF THE CWA LATE IN THE WEEK WITH
SHORTWAVES EJECTING NE INTO THE PLAINS. HOWEVER...THE LATEST ECMWF IS
FURTHER WEST WITH THE UPPER TROUGH THAN THE GFS. ENSEMBLES HAVE HAD
DIFFICULTY WITH THE POSITION OF THE THIS TROUGH. THEREFORE WL HOLD
POPS IN THE SLGT CATEGORY FOR THE WEEKEND.

DB

&&

.AVIATION... FOR THE 18Z TAFS...A WARM AND UNSTABLE AIRMASS IN PLACE
OVER THE REGION WILL COMBINE WITH STRONG WIND SHEAR AND LEAD TO RAPID
THUNDERSTORM DEVELOPMENT FROM NORTHWEST MISSOURI INTO NORTHEAST
KANSAS LATE THIS AFTERNOON OR THIS EVENING. THUNDERSTORMS ARE
EXPECTED TO INITIATE NORTHWEST OR WEST OF THE TERMINALS AND MOVE INTO
THE TERMINAL AREAS DURING THE LATE EVENING HOURS. WINDS ARE EXPECTED
TO BE FROM THE SOUTH SOUTHEAST AND SWITCH TO THE WEST IN THE WAKE OF
ANY THUNDERSTORM COMPLEX. AS THE FRONT MOVES THROUGH THE AREA
TOMORROW MORNING/EARLY AFTERNOON WINDS WILL BECOME MORE
NORTHWESTERLY.

CDB

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
Hazardous weather outlook, Jun 7, 1:25 PM CDT, 4 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
125 PM CDT SUN JUN 7 2009

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-081830-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
125 PM CDT SUN JUN 7 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

...SEVERE THUNDERSTORMS LIKELY TONIGHT WITH TORNADOES POSSIBLE THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A VERY WARM AND HUMID AIRMASS WILL OVERSPREAD THE REGION THIS
AFTERNOON...SETTING THE STAGE FOR SEVERE THUNDERSTORM DEVELOPMENT
THIS EVENING. THUNDERSTORMS WILL LIKELY INITIATE OVER NORTHWEST
MISSOURI AND NORTHEAST KANSAS LATE THIS AFTERNOON OR EARLY THIS
EVENING AHEAD OF A FRONTAL SYSTEM. THE VERY UNSTABLE AIRMASS
COMBINED WITH STRONG VERTICAL WIND PROFILES WILL SUPPORT THE RAPID
DEVELOPMENT OF SUPERCELL THUNDERSTORMS THROUGH EARLY TONIGHT. THESE
STORMS WILL HAVE THE POTENTIAL TO PRODUCE VERY LARGE HAIL...DAMAGING
DOWNBURST WINDS...AND A FEW TORNADOES OVER FAR NORTHWEST MISSOURI
AND ADJACENT  NORTHEAST KANSAS. THE GREATEST RISK FOR TORNADOES WILL
EXIST WEST OF PAOLA TO CARROLLTON TO KIRKSVILLE LINE.

THESE STORMS WILL QUICKLY ORGANIZE INTO ONE OR MORE SQUALL LINES
DURING THE OVERNIGHT HOURS AND WILL SPREAD INTO MUCH OF THE OUTLOOK
AREA LATER TONIGHT. CONDITIONS APPEAR FAVORABLE FOR WIDESPREAD
DAMAGING WINDS...IN ADDITION TO LARGE HAIL AND ISOLATED TORNADOES.

PERSONS ACROSS THE OUTLOOK AREA SHOULD MONITOR WEATHER CONDITIONS
CLOSELY THIS AFTERNOON AND BE PREPARED FOR THE THREAT OF SEVERE
WEATHER.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A FEW LINGERING STORMS MAY BE POSSIBLE EARLY MONDAY MORNING UNTIL
THE PASSAGE OF A COLD FRONT. SEVERE WEATHER SHOULD HAVE EXITED THE
REGION BY THIS TIME.

FOR TUESDAY AND WEDNESDAY...A WARM FRONT ALONG THE ARKANSAS  AND
MISSOURI BORDER WILL SLOWLY RETREAT NORTH AS A LOW PRESSURE  SYSTEM
DEVELOPS IN SOUTH CENTRAL KANSAS. THIS WILL SERVE AS THE FOCUS FOR
ONE OR MORE THUNDERSTORM COMPLEXES ACROSS THE REGION TUESDAY AND
WEDNESDAY. SEVERE WEATHER AND HEAVY RAINFALL WILL BE POSSIBLE MAINLY
SOUTH OF INTERSTATE 70 ON TUESDAY AND ACROSS THE REMAINDER OF THE
OUTLOOK AREA TUESDAY NIGHT AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUIRED AFTER 5 PM FOR AREAS
ALONG AND NORTHWEST OF A ST. JOSEPH TO BETHANY LINE...AND ACROSS
THE REMAINDER OF THE OUTLOOK AREA INTO THE EVENING AND OVERNIGHT
HOURS.

In the hours before

Special weather statement, Jun 7, 5:08 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
508 PM CDT SUN JUN 7 2009

MOZ002-011-012-072245-
ANDREW-HOLT-NODAWAY-
508 PM CDT SUN JUN 7 2009

...SIGNIFICANT WEATHER ALERT FOR EASTERN HOLT...NORTHWESTERN ANDREW
AND SOUTHERN NODAWAY COUNTIES UNTIL 545 PM CDT...

AT 508 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF MOUND CITY...MOVING
NORTHEAST AT 30 MPH.

NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
  MAITLAND AROUND 525 PM CDT.

THE TOWNS OF GRAHAM AND BARNARD ARE ALSO IN THE PATH OF THIS STORM.

LAT...LON 4034 9494 4011 9476 3999 9522 4010 9530

21
Special weather statement, Jun 7, 5:22 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
522 PM CDT SUN JUN 7 2009

MOZ043-053-072245-
BATES-CASS-
522 PM CDT SUN JUN 7 2009

...SIGNIFICANT WEATHER ALERT FOR NORTHWESTERN BATES AND SOUTHWESTERN
CASS COUNTIES UNTIL 545 PM CDT...

AT 522 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR DREXEL...OR 12 MILES WEST OF ADRIAN...MOVING
NORTHEAST AT 25 MPH.

NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.

THIS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTHWESTERN BATES AND
SOUTHWESTERN CASS COUNTIES...INCLUDING THE TOWN OF DREXEL.

LAT...LON 3844 9462 3849 9462 3865 9444 3852 9428
      3839 9457

21
Local storm report, Jun 7, 5:43 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
543 PM CDT SUN JUN 07 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             DREXEL                  38.48N 94.61W
06/07/2009  E1.00 INCH       CASS               MO   TRAINED SPOTTER

&&

GAMIS
Local storm report, Jun 7, 5:45 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
545 PM CDT SUN JUN 07 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             LAKE LOTAWANA           38.93N 94.26W
06/07/2009  E1.00 INCH       JACKSON            MO   PUBLIC

&&

GAMIS

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 12:06 AM CDTSpecial Weather StatementEAXAtchison24 min
Jun 7, 12:32 AM CDTSpecial Weather StatementEAXAndrew, Holt28 min
Jun 7, 1:35 AM CDTSpecial Weather StatementEAXNodaway25 min
Jun 7, 1:58 AM CDTSpecial Weather StatementEAXAtchison32 min
Jun 7, 3:37 AM CDTSpecial Weather StatementEAXClay, Platte23 min
Jun 7, 4:06 AM CDTSpecial Weather StatementEAXRay24 min
Jun 7, 5:08 PM CDTSpecial Weather StatementEAXHolt37 min
Jun 7, 5:22 PM CDTSpecial Weather StatementEAXCass23 min
Jun 7, 5:30 PM CDTSevere Thunderstorm WarningEAXCass30 min
Jun 7, 5:45 PM CDTSevere Thunderstorm WarningEAXCass30 min
Jun 7, 5:47 PM CDTSevere Thunderstorm WarningEAXJackson, Lafayette28 min
Jun 7, 5:58 PM CDTSevere Thunderstorm WarningEAXCass22 min
Jun 7, 6:01 PM CDTSevere Thunderstorm WarningEAXJohnson, Lafayette29 min
Jun 7, 6:07 PM CDTSevere Thunderstorm WarningEAXCass13 min
Jun 7, 6:11 PM CDTSevere Thunderstorm WarningEAXJackson, Lafayette34 min
Jun 7, 6:23 PM CDTTornado WarningEAXHolt37 min
Jun 7, 6:33 PM CDTSevere Thunderstorm WarningEAXLafayette27 min
Jun 7, 6:47 PM CDTSevere Thunderstorm WarningEAXAndrew, Holt, Nodaway28 min
Jun 7, 6:49 PM CDTTornado WarningEAXAndrew, Holt26 min
Jun 7, 6:54 PM CDTSevere Thunderstorm WarningEAXCarroll, Ray29 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.